MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; FAD STENT, URETERAL

COOK INC BANDER URETERAL DIVERSION STENT SET; FAD STENT, URETERAL
Model Number N/A
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported the ureteral stent product ¿clogs immediately.¿ the reporter stated ¿stent should be replaced latest after four months because clog immediately.¿ the patient required an additional procedure due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: the bander ureteral diversion stent set was not returned for an evaluation; therefore, a physical investigation could not be performed.The complaint report that the stent clogged immediately was unable to be confirmed.Based on the information provided, a definitive root cause cannot be determined or established at this time.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.A review of the device history record indicated that there were no non-conformances for this lot number.Additionally, a review of complaint history revealed this complaint to be one of two complaints with this lot number 7021020.The other complaint was reported by the same customer referencing the same device with a defect of ¿too soft, slips off too easily.¿ based on the quality engineering risk assessment; no further action is required.Cook medical has notified the appropriate personnel and the will continue to monitor the complaints database for similar complaints.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6181701
Report Number1820334-2016-01509
Device Sequence Number10795893
Product Code FAD
UDI-Device Identifier00827002180703
UDI-Public(01)00827002180703(17)190603(10)7021020
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number025227-OE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2016
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date12/16/2016
Supplement Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1